# SDR COMA0260707

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 6,565 hours, 6,529 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5971 RUDDER CONFIG MESSAGE DURING T/O.COULD NOT DUPLICATE.  OPERATIONAL CHECK OF RUDDER INDICATION WAS SATISFACTORY.
